A new study, published in JAMA Neurology, found that older people who regularly took anticholinergic drugs, including certain cold medicines or antidepressants, had poorer cognitive skills and lower brain volumes. “I certainly wouldn’t advise my grandparents or even my parents to take these medications unless they have to,” the study’s lead author, Dr. Shannon Risacher, told Time magazine.
Someone alert the medical community, especially the psychiatrists! They have delusions that the anticholinergic drugs, like the antidepressants and antipsychotics, should be combined. Read all about it, right on the Mayo Clinic’s website:
And these are the central symptoms of drug induced anticholinergic intoxication syndrome, from drugs.com:
“Central symptoms may include memory loss, disorientation, incoherence, hallucinations, psychosis, delirium, hyperactivity, twitching or jerking movements, stereotypy, and seizures.”
These symptoms are almost identical to the positive symptoms of “schizophrenia.” Gosh, I wonder why the “bipolar” patients, including the million plus children who were misdiagnosed as “bipolar” due to medical ignorance of the adverse effects of the antidepressants and ADHD drugs, are doing so poorly? Oh, it’s called anticholinergic toxidrome, not “bipolar.”
And how odd, I do believe all doctors are required to learn about anticholinergic toxidrome in med school. Did they all fall asleep on that day? Or do we have an intentionally evil faction of the medical industry, who had delusions of grandeur their evil would never be medically pointed out?
That Mayo Clinic site makes very scary reading indeed.
I think it interesting that the report’s author says, “I certainly wouldn’t advise my grandparents or even my parents to take these medications unless they have to,”….
The problem is that doctors and nursing homes/aged care facilities and psychiatric hospitals say that people “have to” all the time….and they can force the issue too if people refuse and/or implement ECT…and then follow it up with depot injections.
It is just torture, plain and simple, that any human being should be given this stuff when there is full knowledge of both its short and longer term effects!